Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1964, Volume 32, Issue 1

The Bias and Moment Matrix of a Mixed Regression Estimator<174:TBAMMO>2.0.CO;2-3
p. 174-182

A. L. Nagar, N. C. Kakwani

Mixed estimation, in contrast to pure estimation, in regression analysis was proposed sometime ago by Theil and Goldberger. More recently Theil has proposed an f-class of these estimates. In this paper we analyze the bias to order 1/T, T being the number of observations, and the moment matrix to order 1/T^2 of a member of the f-class.

Log In To View Full Content

Journal News